# SDR UO22003F00003

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N707CX
- Make and model: Amd FALCON10
- Aircraft serial: 135
- Engine: Garrtt TFE731*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 804710
- Part serial: 7602
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED UNIT FROM AIRCRAFT DUE TO UNIT LEAKING AND SHIPPED TO INSTRUMENT SERVICES, INC. FOR REPAIR.  REINSTALLED UNIT AFTER REPAIR AND UNIT FAILED LEAK TEST.  REMOVED UNIT AND WILL SENT UNIT BACK REPAIR STATION.
